# SDR ASAA9880188

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Part number: 591473027
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WOULD NOT LATCH OPEN.  FOUND DOOR HOLD OPEN HOOK PIVOT LINK BENT.  REPLACED LINK AND OPERATED NORMALLY.  (M)
